Posted 2/19/2012 6:14 PM (GMT -6)
There are a couple possibilities that come to my mind. First off. let me say I am not a doctor and if you have a worsening of symptoms, please see one.
Advil is a member of a class of drugs called NSAIDs. Prior to your colonoscopy you were likely told not to take any NSAIDs for 7 days [some places 4 days]. The reason is that this class of drugs can increase a person's bleedinbg time, meaning the blood doesn't clot as it normally does. So the Aleve you were taking it be the cause of seeing more blood.
A little bit of blood in the toilet bowel water can look like one has bleed alot. Same goes on the TP. Recall how fast the TP is satured in the water. Just a little liquid renders it wet. So in all likelihood, you only had a small increase in the amount of blood than you did before.
Having the flu, you diet likely suffered and you didn't eat as much fiber. You might have had a fever and didn't get adequate liquids. Also, you energy level was likely decreased and you got less exercise. These all can cause for stools to be harder than normal. Having hard stools or straining while having a BM can cause hemorrhoids to bleed.
Hope this info helps.